# SDR SWAA2021123056454

- Difficulty date: December 28, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737
- Aircraft serial: 33841
- Aircraft time: 58,502 hours, 34,719 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Overheated
- Location: R/H Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: #2 ENGINE OVHT @941 ON CLIMBOUT ; / [01] PERFORMED #2 ENGINE EEC BITE PER FIM 73-21-00. NO DEFECTS NOTED. PERFORMED ENG EXCEEDENCE CHK PER AMM 71-00-00 INSP INLET + EXHAUST. NO EXCEEDENCES NOTED AND NO DEFECTS NOTED. A/C OK FOR SERVICE.
